Vol. 55, No. 5, 2010 · Contents

Oto Havle, Vit Dolejsi, Miloslav Feistauer:
Discontinuous Galerkin method for nonlinear convection-diffusion problems with mixed Dirichlet-Neumann boundary conditions

Xingyong Zhang, Yinggao Zhou:
On periodic solutions of non-autonomous second order Hamiltonian systems

Nils Svanstedt:
Stochastic homogenization of a class of monotone eigenvalue problems

Libo Wang, Weigao Ge, Minghe Pei:
Infinitely many solutions of a second-order $p$-Laplacian problem with impulsive condition

Dalibor Martisek, Jana Prochazkova:
Relation between algebraic and geometric view on NURBS tensor product surfaces

[Contents of Applications of Mathematics]